MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER VAC SYSTEM 18F X 115CM; CATHETER, CONTINUOUS FLUSH

ARGON MEDICAL DEVICES CLEANER VAC SYSTEM 18F X 115CM; CATHETER, CONTINUOUS FLUSH
Model Number 70027518
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
An aspiration thrombectomy procedure was performed on a 31-year-old male patient with iliofemoral deep vein thrombosis.Popliteal access with medtronic 20f sentrant introducer, use of aeaner vac system, finding calcification in the proximal segment of the segment to be treated and an acute thrombus of 4 days' evolution the distal segment, liofemoral region.The catheter suffers multiple damages both at the tip and twisting of the other distal body of the aspiration catheter.In the last attempt to aspirate.The trackability dilator fractured.So the procedure could not be completed with 100% success.

Brand Name
CLEANER VAC SYSTEM 18F X 115CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24100958
Report Number0001625425-2026-00926
Device Sequence Number10468986
Product Code KRA
UDI-Device Identifier00886333227167
UDI-Public(01)00886333227167(17)260815(10)11635348
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K232679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model Number70027518
Device Lot Number11635348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale